# SDR C2XA06IA116

- Difficulty date: April 23, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 9,295 hours, 4,928 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203412
- Condition: Inoperative
- Location: Lavatory
- Part time: 20 hours, 15 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PSP - FLIGHT 2975, THE CREW REPORTED A LAV SMOKE WARNING IN CLIMB, THE AIRCRAFT RETURNED TO PSP WHERE IT LANDED WITHOUT INCIDENT AND MAINTENANCE OPERATIONALLY CHECKED THE LAV SMOKE DETECTOR, WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE DISCREPANCY REPEATED AND THE AIRCRAFT AGAIN RETURNED TO PSP WITHOUT INCIDENT WHERE MAINTENANCE PLACED THE LAV SMOKE DETECTOR ON MEL 26-14-00 CAT C CONTROL 068098, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  DURING MAINTENANCE INSPECTION IN IAH, THE LAV SMOKE DETECTOR WAS REMOVED AND REPLACED, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE MEL REMOVED, AND THE AIRCRAFT APPROVED FOR RETURN TO SERVICE.
